Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 83, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 2:49 PM CST for 4 counties in Mississippi. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2022, 2:49 PM CST (20:49 UTC)
- Expired
- Nov 29, 2022, 3:45 PM CST
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Attala County, MS, Carroll County, MS, Holmes County, MS, Montgomery County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 3:06 PM CST | HAIL 2 | 1 Wnw Vaiden, MS | STORM CHASER SUBMITTED A PICTURE OF 2-INCH SIZE HAIL ON FACEBOOK. |
| Nov 29, 3:09 PM CST | FUNNEL CLOUD | 4 Nw West, MS | A FUNNEL CLOUD WAS SPOTTED NORTHEAST OF LEXINGTON MS. |
| Nov 29, 3:20 PM CST | TSTM WND DMG | Vaiden, MS | A TREE WAS BLOWN DOWN ON MULBERRY STREET IN VAIDEN. TRANSFORMER WAS DOWN AS WELL. |
| Nov 29, 3:24 PM CST | TORNADO 0 | 3 Nw Carmack, MS | TORNADO WAS REPORTED NORTHEAST OF WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 12:11 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
027
WFUS54 KJAN 292049
TORJAN
MSC007-015-051-097-292145-
/O.NEW.KJAN.TO.W.0083.221129T2049Z-221129T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
249 PM CST Tue Nov 29 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Holmes County in central Mississippi...
Southern Carroll County in north central Mississippi...
North central Attala County in central Mississippi...
Western Montgomery County in north central Mississippi...
* Until 345 PM CST.
* At 248 PM CST, a severe thunderstorm capable of producing a tornado
was located near Lexington, or 8 miles southwest of Black Hawk,
moving northeast at 50 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Black Hawk and Bowling Green around 255 PM CST.
Emory around 300 PM CST.
Vaiden around 310 PM CST.
Winona around 315 PM CST.
Kilmichael and Poplar Creek around 325 PM CST.
Other locations impacted by this tornadic thunderstorm include West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3332 8945 3329 8945 3329 8944 3328 8943
3310 9010 3324 9018 3361 8962
TIME...MOT...LOC 2048Z 241DEG 45KT 3322 9007
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
DB2 follow-up statements
670
WWUS54 KJAN 292120
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
320 PM CST Tue Nov 29 2022
MSC051-292129-
/O.CAN.KJAN.TO.W.0083.000000T0000Z-221129T2145Z/
Holmes MS-
320 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTHEASTERN HOLMES COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for central and
north central Mississippi.
LAT...LON 3332 8945 3329 8945 3328 8943 3320 8975
3322 8975 3322 8978 3336 8998 3359 8961
TIME...MOT...LOC 2119Z 241DEG 45KT 3341 8966
$$
MSC007-015-097-292145-
/O.CON.KJAN.TO.W.0083.000000T0000Z-221129T2145Z/
Carroll MS-Attala MS-Montgomery MS-
320 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN CARROLL...NORTH CENTRAL ATTALA AND SOUTHWESTERN
MONTGOMERY COUNTIES...
At 319 PM CST, a severe thunderstorm capable of producing a tornado
was located near Kilmichael, or near Winona, moving northeast at 50
mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kilmichael around 325 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3332 8945 3329 8945 3328 8943 3320 8975
3322 8975 3322 8978 3336 8998 3359 8961
TIME...MOT...LOC 2119Z 241DEG 45KT 3341 8966
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
DB432
WWUS54 KJAN 292128
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
328 PM CST Tue Nov 29 2022
MSC007-015-097-292145-
/O.CON.KJAN.TO.W.0083.000000T0000Z-221129T2145Z/
Carroll MS-Attala MS-Montgomery MS-
328 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHEASTERN CARROLL...NORTH CENTRAL ATTALA AND SOUTHWESTERN
MONTGOMERY COUNTIES...
At 328 PM CST, a confirmed tornado was located near Vaiden, or 12
miles south of Winona, moving northeast at 50 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Poplar Creek around 335 PM CST.
Kilmichael around 340 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3332 8945 3329 8945 3328 8943 3320 8975
3322 8975 3322 8978 3336 8998 3359 8961
TIME...MOT...LOC 2128Z 236DEG 42KT 3332 8966
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 1:22 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Nov 29, 1:22 PM CST, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Jackson MS 122 PM CST Tue Nov 29 2022 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE... Issued at 121 PM CST Tue Nov 29 2022 Rest of today-tonight: This morning the potential for significant severe weather event remains across the region. Morning sfc analysis indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, a tornado watch has been issued for a large portion along & NW of the Natchez Trace corridor through 7PM. Timing for the most significant severe weather looks to be in the 4PM to midnight timeframe, with some lingering after midnight through 4A. Increased confidence remains of around 9PM- midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. In addition to this, a "Flash Flood Watch" has been hoisted for a portion of Southeast Mississippi from 15Z today through 12Z Wednesday. Here, 2-3 inches of rain, with locally higher amounts, are possible. A good portion of this area has already observed 3-5 inches of rain over the past week. With these forecasted rainfall totals through early Wednesday morning, it could easily result in some flash flooding across the area, especially is multiple storms move across the same areas. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. /DC/ && .DISCUSSION... Issued at 324 AM CST Tue Nov 29 2022 Today and Tonight...The potential for a significant severe weather event has further expanded across the forecast area this morning. Conditions across the region will quickly moderate up under strong southerly flow at the surface and even stronger southwest flow aloft today. This will result in deep moisture surging northward into the region. Warm advection shower activity is likely to get an early start, along with some isolated thunderstorms over the area by late morning as a frontal boundary lifts north from the coast. All of this is in response to a strong mid/upper level jet moving into the region, along with an increasing low level jet, ahead of a strong mid/upper level trough that'll swing east across and out of the central and southern plains states through the day. This trough will then eject northeast across the Mid-Mississippi River Valley and Mid- South region towards the Great Lakes region through Wednesday morning. This will result in a deepening surface low that'll quickly lift northeast from the central plains into the Great Lakes region this afternoon into tonight. As it does so, it'll drag a cold front into and through the CWA late tonight into Wednesday morning. Ahead of the front, very sufficient shallow (30-40 kts, 0-1 km & 40- 50 kts 0-3 km) and deep-layer (50-65 kts, 0-6 km) wind shear will exist, resulting in long looping Hodographs with storm-relative helicity values between 300-400 m^2 s^2, along with more than adequate for this time of year (1000-1700 J/kg MLCAPE), and steep mid-level lapse rates (6.5-7.0 C/km, 700-500 MB). All of the above will set the stage for a long duration severe weather event, where significant severe weather will be possible across a large portion of the forecast area from early this afternoon through early Wednesday morning. A "Moderate Risk" for severe storms has been expanded to include the majority of our forecast area. Severe weather is expected, with significant severe weather consisting of tornadic supercells producing strong tornadoes...some possibly significant and long- tracked, damaging wind gusts to 80 mph, and golf ball to tennis ball size hail all possible. Surrounding this "Moderate" and covering much of the remainder of the CWA, is an "Enhanced Risk" for severe storms. Here, damaging winds to 70 mph, tornadoes...some possibly strong, and quarter to golf ball size hail will all be possible. In addition to this, a "Flash Flood Watch" has been hoisted for a portion of Southeast Mississippi from 15Z today through 12Z Wednesday. Here, 2-3 inches of rain, with locally higher amounts, are possible. A good portion of this area has already observed 3-5 inches of rain over the past week. With these forecasted rainfall totals through early Wednesday morning, it could easily result in some flash flooding across the area, especially is multiple storms move across the same areas. The cold front will finally push through the forecast area through the course of Wednesday morning. Cooler, drier, and quiet conditions will gradually fill into the CWA in the wake of the front as high pressure at the surface will quickly build into area. With rain in the process of exiting Southeast Mississippi by sunrise, lows will range from the lower 40s across the Delta to the lower 60s across Southeast Mississippi Wednesday morning. /19/ Wednesday through Monday...a dry continental polar airmass will bring seasonably cool temperatures to the forecast area with readings expected to be several degrees below climate normals. Thereafter, expect the airmass to quickly modify as an anomalous subtropical ridge builds over the Gulf of Mexico and adjacent coastal region. Another polar cold front should approach from the north and infringe on the ridge as we go through the weekend and into early next week. This should result in shower chances across northern portions of the area, and with the surface front likely hanging up just to our north, we can expect very mild daytime highs continuing into early next week. /EC/ && .AVIATION... (18Z TAFS) Issued at 1130 AM CST Tue Nov 29 2022 Mostly MVFR/IFR conditions prevail across the area and expect these conditions to continue through the period. A strong storm system will move across the area this afternoon into tonight with widespread showers/thunderstorms, some of these storms will be severe. The winds will be gusty out of the south today becoming westerly than Northwesterly overnight behind the front./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 63 34 57 / 100 0 0 0 Meridian 57 67 33 56 / 100 10 0 0 Vicksburg 47 59 33 57 / 90 0 0 0 Hattiesburg 63 70 35 60 / 100 20 0 0 Natchez 51 63 34 59 / 80 0 0 0 Greenville 42 52 32 52 / 70 0 0 0 Greenwood 43 55 32 54 / 90 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && DC/EC/15
Hazardous weather outlook, Nov 29, 4:36 AM CST, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 436 AM CST Tue Nov 29 2022 ARZ074-075-LAZ007-008-015-024-026-MSZ018-019-034-052-057-060>062- 292200- Ashley-Chicot-Morehouse-West Carroll-Richland-Catahoula-Concordia- Bolivar-Sunflower-Washington-Lauderdale-Jasper-Adams-Franklin MS- Lincoln- 436 AM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, east central Mississippi, northwest Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds to 70 mph and large hail to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ009-016-023-025-MSZ025>033-035>051-053>056-059-292200- East Carroll-Madison LA-Franklin LA-Tensas-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Smith-Jefferson- 436 AM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ058-063>066-072>074-292200- Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 436 AM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds to 70 mph and large hail to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Nov 29, 12:36 PM CST, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
1236 PM CST Tue Nov 29 2022
ARZ074-LAZ007-291900-
Ashley AR-Morehouse LA-
1236 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of western Ashley
County in southeastern Arkansas and northwestern Morehouse Parishes
through 100 PM CST...
At 1235 PM CST, Doppler radar was tracking a strong thunderstorm near
Huttig, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
West Crossett around 1250 PM CST.
Crossett and North Crossett around 1255 PM CST.
Hamburg around 100 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas...and northeastern Louisiana.
&&
LAT...LON 3311 9214 3312 9212 3314 9211 3336 9180
3314 9161 3290 9208 3293 9207 3296 9208
3298 9208 3301 9207 3303 9209 3303 9211
3307 9211 3307 9213
TIME...MOT...LOC 1835Z 234DEG 47KT 3297 9218
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 3:18 AM CST | Flood Watch | JAN | Choctaw, Clarke, Clay, Covington, Forrest, Jasper and 8 more | 27 hr |
| Nov 29, 8:27 AM CST | Special Weather Statement | JAN | Bolivar, Sunflower | 63 min |
| Nov 29, 12:55 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 50 min |
| Nov 29, 2:08 PM CST | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 67 min |
| Nov 29, 2:51 PM CST | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 39 min |
| Nov 29, 2:58 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Nov 29, 3:02 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 58 min |
| Nov 29, 3:33 PM CST | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 57 min |
| Nov 29, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Nov 29, 4:10 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery, Webster | 65 min |
| Nov 29, 4:19 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Nov 29, 4:34 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 56 min |
| Nov 29, 4:49 PM CST | Tornado Warning | JAN | Claiborne, Warren | 35 min |
| Nov 29, 4:50 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Montgomery, Oktibbeha, Webster | 55 min |
| Nov 29, 5:07 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 53 min |
| Nov 29, 5:10 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 65 min |
| Nov 29, 5:24 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 51 min |
| Nov 29, 5:27 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 33 min |
| Nov 29, 5:28 PM CST | Tornado Warning | JAN | Attala, Holmes, Yazoo | 62 min |
| Nov 29, 5:50 PM CST | Tornado Warning | JAN | Covington, Jones | 34 min |
| Nov 29, 5:56 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 64 min |
| Nov 29, 5:56 PM CST | Tornado Warning | JAN | Clay, Lowndes | 50 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.